# SDR JR2R20210504676

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89321
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000459
- Aircraft time: 14,616 hours, 8,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263601
- Condition: Corroded
- Location: Frms 17-18 Rbl 9
- Part time: 14,616 hours, 8,375 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL9 BETWEEN FR17 AND FR18
